# SDR 2008UALA04374

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 38,824 hours, 4,660 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AND PATH LIGHTS AT DOORS 2L-2R IN BUSINESS CLASS COME ON INTERMITTENTLY.  *S/D*  REPLACED POWER SUPPLY M6002 AT DOOR 2R.
